A remark on a system of inequalities with bilateral obstacles

Hitoshi Ishii, Naoki Yamada

Research output: Contribution to journalArticle

1 Citation (Scopus)
Original languageEnglish
Pages (from-to)1295-1301
Number of pages7
JournalNonlinear Analysis
Volume13
Issue number11
DOIs
Publication statusPublished - 1989
Externally publishedYes

Keywords

  • gradient estimate
  • Obstacle problem
  • viscosity solutions

ASJC Scopus subject areas

  • Mathematics(all)
  • Analysis
  • Applied Mathematics

Cite this